Vol. 3, No. 2, 2015

Download this issue
Download this issue For screen
For printing
Recent Issues
Volume 5, Issue 2
Volume 5, Issue 1
Volume 4, Issue 3-4
Volume 4, Issue 2
Volume 4, Issue 1
Volume 3, Issue 4
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
Cover
About the Journal
Editorial Board
Submission Guidelines
Submission Form
Ethics Statement
Editorial Login
Contacts
 
ISSN: 2325-3444 (e-only)
ISSN: 2326-7186 (print)

Vol. 3, No. 2, 2015

Derivation of nonlinear shell models combining shear and flexure: application to biological membranes
101–138

Olivier Pantz and Karim Trabelsi

Canonical duality theory and triality for solving general global optimization problems in complex systems
139–161

Daniel Morales-Silva and David Y. Gao

Neutrality of eccentrically coated elastic inclusions
163–175

Xu Wang and Peter Schiavone

Relative Cauchy evolution for the vector potential on globally hyperbolic spacetimes
177–210

Marco Benini